# SDR CA130404006

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 17,850 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CLIMB, THROUGH 15,000 FT CREW GOT NR 2 ENG OIL PRESSURE MASTER CAUTION ANNUNCIATOR.  THEY OPERATED AT FLIGHT IDLE IAW QRH UNTIL OIL PRESSURE STARTED TO DECREASE BELOW 50 PSI.  ENGINE RT WAS THEN SHUTDOWN IN FLIGHT.  ENGINE LOST 9 QUARTS OF OIL.  FOUND OIL COMING OUT OF GAS GENERATOR AND TURBINE SUPPORT CASE DRAINS.  ALSO, FOUND OIL LEAKAGE INTERNALLY IN THE INTERCOMPRESSOR CASE SECTION.  AFTER CONSOLTATION  REPRESENTITIVE, SUSPECTED INTER COMPRESSOR CASE SEAL UNSERVICEABLE OR .7500 MAIN BEARING LEAK.
